ダウンロード数 : ?
language
eng
Author
Yan, Yan
Description
A discrete model describing the increase and decrease of blood cells is considered in this
paper. This hematopoiesis model is a discretization of a delay differential equation with
unimodal production function whose coefficients and delay are periodic discrete functions
with ω-period. This paper is concerned with the existence of positive ω-periodic solutions.
Our results are proved by using the well-known continuation theorem of coincidence degree
theory. The existence range of the positive ω-periodic solutions is also clarified. A
concrete example and its simulation are also given to illustrate our result. Finally, we
examine how positive numbers and coefficients making up our model influence the upper
and lower limits of blood cell counts.
Subject
Discrete hematopoiesis model
Unimodal production function
Positive periodic solutions
Existence Region
Continuation theorem
Journal Title
Applied Mathematical Modelling
Volume
68
Start Page
152
End Page
168
ISSN
0307-904X
Published Date
2019-04
DOI
Publisher
Elsevier
NII Type
Journal Article
Format
PDF
Text Version
著者版
OAI-PMH Set
Faculty of Science and Engineering
このエントリーをはてなブックマークに追加